| Catalog Number |
0250080314 |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
05/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that a piece broke and remained inside the patient.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: broke grasper.- probable root cause: - incorrect packaging - severe shipping conditions - use error.The reported failure mode will be monitored for future re-occurrence.The device manufacturer date is not known.
Event or Problem Description
It was reported that a piece broke and remained inside the patient.